# SDR GTIA2018010302327

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 4,715 hours, 2,021 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 5000 FT,  SMELLED AN ODOR,  BOTH PACKS WERE ON THRUST IDLE.  FLIGHT ATTENDANTS REPORTED STRONGER ODORS FROM FORWARD AND MID CABIN.  CONTINUED.  ONE FLIGHT ATTENDANT REPORTED FEELING NAUSEATED ON LANDING.  PERFORMED WALKAROUND AND AIR PACK ISULATION PROCEDURE,  FOUND NO CABIN ODOR IAW TSM 05-50-00-810-831-A.  ACFT OK TO SERVICE.
